# SDR CALA0800846

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 29,990 hours, 10,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACKS FAILED TEST AT SEAT ROWS 12, 20, RIGHT FORWARD GALLEY, AND RIGHT AFT GALLEY.  REMOVED AND REPLACED BATTERY PACKS AT ROW 12, 20, FWD GALLEY, AND AFT GALLEY REF MM 33-51-06.
